Calculus of Variations and Geometric Measure Theory

E. Barucci - S. Polidoro - V. Vespri

Some results on partial differential equations and Asian options

created on 13 Dec 2002


Published Paper

Inserted: 13 dec 2002

Journal: M3AS
Number: 11
Pages: 475-497
Year: 2001


We analyze partial differential equations arising in the evaluation of Asian Options. The equations are strongly degenerate partiale differential equations in three dimensions. We show that the solution of the no arbitrage partial differential equation is sufficiently regular and standard numerical methords can be employed to appronximate it.